# SDR CA120112007

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 41,577 hours
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 8078831
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DECENT CREW OBSERVED NR 2 ENGINE FIRE WARNING INDICATION.  COMPLETED FIRE DRILL, FIRE LIGHT STAYED ON, FIRE BOTTLE DISCHARGED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE IGV ANTI-ICE DUCT CRACKED AT WELDED FLANGE. DUCT AND FIRE BOTTLE REPLACED.
